MathSciNet Relay Station
MathSciNet bibliographic data
MR864650 42C15
Lemarié, P. G.; Meyer, Y. Ondelettes et bases hilbertiennes. (French) [Wavelets and Hilbert bases] Rev. Mat. Iberoamericana 2 (1986), no. 1-2, 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement